# SDR REXA2018062017519

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 11,531 hours, 7,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING MISSING IN FRONT OF GALLEY, NEAR THE LAVATORY SIDE.  REPLACED THE EMERGENCY LIGHTING IAW AMM 33-51-01.
